Facebook Pixel
EmpowHER Guest

Why do I bleed after I come?

By Anonymous July 12, 2016 - 10:57pm
Rate This

I'm 19 years old and about 80% of the time after I come, blood comes out. It's a deeper red color. I've had a boyfriend for about 2 years now but we've never had sex and he's never broken my hymen (I'm afraid to have sex so he's being patient with me). I do get a depo shot every three months, and I never bled until after I started getting my depo shot which may have something to do with it. Also, because of the shot, I don't get my period anymore.
I don't think it has to do with my vagina being scratched on the inside, and there's no possibility that I have an STD because I've only been with my one and only boyfriend, and he hasn't had sexual partners before either.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for reaching out to EmpowHER with your question!

DP has several side effects. According to rxlist, they include:

Common side effects of Depo-Provera CI include changes in menstrual periods, weight gain, nausea, stomach cramping/bloating, dizziness, headache, tiredness, irritability, breast tenderness, decrease in breast size, acne, hair loss, decreased sex drive, hot flashes, joint pain, or irritation/pain/skin changes at injection site.

Anon, it's not normal to bleed after orgasm when you're not having any kind of intercourse. Talk to your doctor about why you are bleeding this way.


July 13, 2016 - 5:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!